# SDR 98ZZZX1049

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115HM
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0490
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810013
- Condition: Cracked
- Location: Mlg
- Part time: 7,181 hours
- Component: 12810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, BOTH  MAIN LANDING GEAR ACTUATOR HOUSINGS PN 1281001-3 WERE INSPECTED AS PART OF A FLEET INSPECTION RESULTING WITH ONE HOUSING FOUND CRACKED IN THE AREA JUST BELOW THE BEARING PN S1997C7-8. THE ACTUATOR WAS REPLACED.
